Kodai Mathematical Journal

Limiting distribution of the maximum of a null recurrent diffusion process

Yuji Kasahara and Genki Tahara

Full-text: Open access

Abstract

A limit theorem for the maximum processes of a class of null recurrent linear diffusions is proved. The limiting distribution is a mixture of the Mittag-Leffler distribution.

Article information

Source
Kodai Math. J., Volume 35, Number 3 (2012), 629-641.

Dates
First available in Project Euclid: 15 November 2012

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1352985458

Digital Object Identifier
doi:10.2996/kmj/1352985458

Mathematical Reviews number (MathSciNet)
MR2997484

Zentralblatt MATH identifier
1278.60120

Citation

Kasahara, Yuji; Tahara, Genki. Limiting distribution of the maximum of a null recurrent diffusion process. Kodai Math. J. 35 (2012), no. 3, 629--641. doi:10.2996/kmj/1352985458. https://projecteuclid.org/euclid.kmj/1352985458


Export citation